zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A Taylor collocation method for the numerical solution of complex differential equations with mixed conditions in elliptic domains. (English) Zbl 1106.65061
Summary: An approximate method for solving higher-order linear complex differential equations in the elliptic domains is proposed. The approach is based on a Taylor collocation method, which consists of the matrix representation of expressions in the differential equation and the collocation points defined in the elliptic domain. Illustrative examples are included to demonstrate the validity and applicability of the technique, and performed on the computer using a program written in Maple9.

65L05Initial value problems for ODE (numerical methods)
65L60Finite elements, Rayleigh-Ritz, Galerkin and collocation methods for ODE
34M20Nonanalytic aspects differential equations in the complex domain (MSC2000)
Full Text: DOI
[1] Cveticanin, L.: Free vibration of a strong non-linear system described with complex functions. J. sound vib. 277, 815-824 (2005) · Zbl 1236.70022
[2] Cveticanin, L.: Approximate solution of a strongly nonlinear complex differential equation. J. sound vib. 284, 503-512 (2005) · Zbl 1237.34058
[3] Barsegian, G.: Gamma-lines: on the geometry of real and complex functions. (2002) · Zbl 1059.30023
[4] Barsegian, G.; Le, D. T.: On a topological description of solution of complex differential equations. Complex variables 50, No. 5, 307-318 (2005) · Zbl 1082.34076
[5] Ishizaki, K.; Tohge, K.: On the complex oscillation of some linear differential equations. J. math. Anal. appl. 206, 503-517 (1997) · Zbl 0877.34009
[6] Heittokangas, J.; Korhoner, R.; Rattya, J.: Growth estimates for solutions of linear complex differential equations. Ann. acad. Sci. fenn. Math. 29, 233-246 (2004)
[7] Prokhorov, V. A.: On best rational approximation of analytic functions. J. approx. Theory 133, 284-296 (2005) · Zbl 1073.30029
[8] V. Andrievskii, Polynomial approximation of analytic functions on a finite number of continua in the complex plane. · Zbl 1085.30034
[9] Sezer, M.; Kaynak, M.: Chebyshev polynomial solutions of linear differential equations. Int. J. Math. educ. Sci. technol. 27, No. 4, 607-618 (1996) · Zbl 0887.34012
[10] Akyüz, A.; Sezer, M.: Chebyshev polynomial solutions of systems of high-order linear differential equations with variable coefficients. Appl. math. Comput. 144, 237-247 (2003) · Zbl 1024.65059
[11] Gulsu, M.; Sezer, M.: The approximate solution of high-order linear difference equation with variable coefficients in terms of Taylor polynomials. Appl. math. Comput. 168, 76-88 (2005) · Zbl 1082.65592
[12] Sezer, M.; Gülsu, M.: A new polynomial approach for solving difference and Fredholm integro-difference equations with mixed argument. Appl. math. Comput. 171, No. 1, 332-344 (2005) · Zbl 1084.65133
[13] Karamete, A.; Sezer, M.: A Taylor collocation method for the solution of linear integro-differential equations. Int. J. Comput. math. 79, No. 9, 987-1000 (2002) · Zbl 1006.65144
[14] Sezer, M.; Karamete, A.; Gülsu, M.: Taylor polynomial solutions of systems of linear differential equations with variable coefficients. Int. J. Comput. math. 82, No. 6, 755-764 (2005) · Zbl 1072.65103
[15] Akyüz, A.; Sezer, M.: A Chebyshev collocation method for the solution of linear differential equations. Int. J. Comput. math. 72, No. 4, 491-507 (1999) · Zbl 0947.65142
[16] Sezer, M.; Daşcıo&gbreve, A. Akyüz; Lu: Taylor polynomial solutions of general linear differential-difference equations with variable coefficients. Appl. math. Comput. 174, No. 2, 1526-1538 (2006) · Zbl 1090.65087
[17] Spiegel, M. R.: Theory and problems of complex variables. (1972) · Zbl 0243.44005
[18] Chiang, Y. M.; Wang, S.: Oscillation results of certain higher-order linear differential equations with periodic coefficients in the complex plane. J. math. Anal. appl. 215, 560-576 (1997) · Zbl 0901.34042
[19] Ahlfors, L. V.: Complex analysis. (1966) · Zbl 0154.31904